Isolated trees in a random graph
Applicationes Mathematicae, Tome 17 (1980) no. 2, pp. 309-316
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_2_309_316,
author = {Z. Palka},
title = {Isolated trees in a random graph},
journal = {Applicationes Mathematicae},
pages = {309--316},
year = {1980},
volume = {17},
number = {2},
doi = {10.4064/am-17-2-309-316},
zbl = {0514.05052},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-2-309-316/}
}
Z. Palka. Isolated trees in a random graph. Applicationes Mathematicae, Tome 17 (1980) no. 2, pp. 309-316. doi: 10.4064/am-17-2-309-316
Cité par Sources :